MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES, LP TTL1LYR 16FR10ML 100%SILI UMST TR
Model Number URO170816S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the nurse attempted to place a foley catheter in a patient and after completing the procedure, inflated the balloon with 10mls and pulled back on the catheter the catheter just came out.
 
Additional Manufacturer Narrative
It was reported that the nurse attempted to place a foley catheter in a patient and after completing the procedure, inflated the balloon with 10mls and pulled back on the catheter the catheter just came out.The nurse then proceeded to grab another kit and this time prefilled the balloon to see what would happen.The second attempt the balloon of the catheter exploded after the nurse put in more than 5ml's.The procedure was attempted again and the nurse put in 5ml's of fluid with success.The patient currently has a foley in with only 5mls in the balloon.The catheters that the nurse had issues with were discarded and are not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key15136756
Report Number1417592-2022-00126
Device Sequence Number7295883
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816S
Device Catalogue NumberURO170816S
Device Lot Number22DBK031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight64 KG